ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Venkatachalappa, M and Rudraiah, N and Sachdev, PL (1992) Exact nonlinear travelling hydromagnetic wave solutions. In: Acta Mechanica, 93 (1-4). pp. 1-11.

Venkatachalappa, M and Rudraiah, N and Sachdev, PL (1991) Propagation of quasi-simple waves in a compressible rotating atmosphere. In: Acta Mechanica, 88 (3-4). pp. 153-166.

This list was generated on Wed Oct 22 09:11:19 2014 IST.